Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe depression after taking morning after pill. History of depression due to oral contraceptive pills. When will it fade off?

Hi, Unfortunately I had to take the Morning after Pill twice in the last week. I am now feeling severly drepressed and presume this to due to the high dose of hormones in my system. I have a history of depression linked to the oral contraceptive pill . Can you tell me please when I can expect the depression to lift? Thank you
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
it is a contraindication to use pills in patients predisposed to depression with tyhem, as you must be knowing already.
this depression takes around 5-7 days to wean off.
you can take alprazolam at night so that depression is relieved and you get a good sleep at night.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor